Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 3, Pages 3–16 (Mi dm1567)  

This article is cited in 1 scientific paper (total in 1 paper)

Two-sided problem for the random walk with bounded maximal increment

V. I. Afanasyev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We consider a random walk with zero drift and finite positive variance $\sigma^{2}$. For positive numbers $y, z$ we find the limit as $ n\rightarrow\infty $ of the probability that the first exit of the walk from interval $(-z\sigma\sqrt{n}, y\sigma\sqrt{n})$ occurs through its left end, while the maximum increment of the walk until the exit is smaller than $x\sigma\sqrt{n}$, where $x$ is a positive number. The limit theorem is established for the moment of the first exit of the walk from the indicated interval under the condition that this exit occurs through its left end and the value of the maximum walk increment is bounded.

Keywords: random walks with zero drift, boundary problems, limit theorems

DOI: https://doi.org/10.4213/dm1567

Full text: PDF file (457 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2021, 31:2, 79–89

Bibliographic databases:

UDC: 519.217.31
Received: 03.03.2019

Citation: V. I. Afanasyev, “Two-sided problem for the random walk with bounded maximal increment”, Diskr. Mat., 31:3 (2019), 3–16; Discrete Math. Appl., 31:2 (2021), 79–89

Citation in format AMSBIB
\Bibitem{Afa19}
\by V.~I.~Afanasyev
\paper Two-sided problem for the random walk with bounded maximal increment
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 3
\pages 3--16
\mathnet{http://mi.mathnet.ru/dm1567}
\crossref{https://doi.org/10.4213/dm1567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4010387}
\elib{https://elibrary.ru/item.asp?id=46024508}
\transl
\jour Discrete Math. Appl.
\yr 2021
\vol 31
\issue 2
\pages 79--89
\crossref{https://doi.org/10.1515/dma-2021-0008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000640071300001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85104568302}


Linking options:
  • http://mi.mathnet.ru/eng/dm1567
  • https://doi.org/10.4213/dm1567
  • http://mi.mathnet.ru/eng/dm/v31/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Afanasyev, “On the times of attaining high levels by a random walk in a random environment”, Theory Probab. Appl., 65:3 (2020), 359–374  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:215
    References:10
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021